# SDR DALA2016120809683

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE HAD LOOSE FASTENERS ABOVE THE SPLICE.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 55-03 PAR 27 FIG 29 (SHEET 1 AND 2).
